# SDR REXA2024030700239

- Difficulty date: December 29, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR CUTOUT IMPACT ANGLE IS CORRODED. REMOVED AND INSTALLED NEW LAV. DOOR CUTOUT IMPACT ANGLE P/N SH670-32310-1 IAW CRJ-900 SRM 51-42-06-001-001-A01
